# SDR SWAA2022012052190

- Difficulty date: December 11, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS328 TO BS344 AND LBL47 FWD GALLEY AND LAV ; 2021-558160 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS328 TO BS344 AND LBL47 FWD GALLEY AND LAV. IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DRAWING # 141A5400 REV. - SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS328 TO BS344 AND LBL47 FWD GALLEY AND LAV. IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DRAWING # 141A5400 REV. - SEE INDIVIDUAL SIGN OFF BELOW.. RII ITEM
